# SDR YENA20151201612

- Difficulty date: December 1, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N178JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000004
- Aircraft time: 27,247 hours, 17,076 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 4148009011
- Part serial: 2319
- Condition: Leaking
- Location: Nr 4 Spoiler
- Part time: 21,584 hours, 13,188 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK TO DEPARTURE.  AFTER TAKEOFF, LOST ALL HYD 1 QUANTITY AND HYD 1 SYSTEM. COMPLIED WITH QRH AND RETURNED TO DEPARTURE.  R & R RT NR 4 SPOILER PCU DUE TO LEAKING IAW AMM 27-65-01.  REF LOG PAGE 1734048, ITEM NR 2. OPS AND LEAK CHECK GOOD.
